MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS EXPRESSION MRI PATIENT MONITOR
Model Number 865214
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that the customer experienced a critical incident on (b)(6) 2021 where the patient's blood pressure could not be appropriately monitored due to an unspecified monitor failure.The customer then indicated that the patient was removed from the scanner a separate monitor was deployed to monitor the patient.The customer indicated that the patient ultimately passed away after coding in the mri.The customer then indicated that they were experiencing multiple unspecified monitor issues with the current monitors.
 
Additional Manufacturer Narrative
The means of evaluation is unknown at this time.A philips representative spoke with a clinician and an mri technician at the customer facility.The customer mri technician indicated that the patient was critically ill at the time of the event and that an nibp reading could not be obtained on the mri safe patient or bedside monitor.The customer mri technician indicated that the failure of the nibp reading was not a philips equipment failure, but that the patient was too ill to monitor.The customer indicated to the philips representative that the monitor performed perfectly.Despite multiple attempts, no additional information had been provided to aid in the investigation.This philips representative indicated that the device was working as intended with no failures found.No further investigation or action is warranted at this time.This event was reported as it involved a patient death, with no additional information on how the philips device caused or contributed to that event.As it was determined that the complaint device was functioning as intended, as the patient death was indicated by the customer as being unrelated to a failure of the philips device, this event will not be considered to be a malfunction of the philips device.
 
Event or Problem Description
It was reported that the customer experienced a critical incident on (b)(6) 2021 where the patient's blood pressure could not be appropriately monitored due to an unspecified monitor failure.The patient was indicated by the customer to have passed away.

Brand Name
EXPRESSION MRI PATIENT MONITOR
Common Device Name
EXPRESSION MRI PATIENT MONITOR
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13011664
Report Number1051786-2021-10079
Device Sequence Number1765875
Product Code MWI
UDI-Device Identifier00884838016064
UDI-Public00884838016064
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K090785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865214
Device Catalogue Number865214
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown